# SDR ASOA201612301390

- Difficulty date: December 30, 2016
- Submitted: December 31, 2016
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 33,748 hours, 23,937 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH67035864
- Condition: Corroded
- Location: Bs 683-836
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK SEGEMENT CORRODED BS 683.5-836.5 LBL9.  REMOVED AND INSTALLED NEW SEAT TRACK IAW AMM 53-00-49-000-801-A03, 53-00-49-400-801-A03, EC/TC REO 670-53-00-343, AND GREO 670-53-00-343 REV M.
